# SDR DXTA2012062505014

- Difficulty date: June 24, 2012
- Submitted: June 28, 2012
- Operation: Air carrier
- Aircraft: N350QS
- Make and model: Cessna 680CE
- Aircraft serial: 6800036
- Aircraft time: 5,784 hours, 3,843 cycles
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Seal
- Condition: Leaking
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

RED UNLOCK LIGHT ILLUMINATED UPON GEAR RETRATION.  GEAR APPEARED TO RETRACT.  GEAR EXTENDED NORMALLY FOR LANDING.  INSPECTED NOSE STRUT AND CHECKED SERVICING. NITROGEN PRESSURE IN UPPER CHAMBER WAS BELOW LIMITS, PRESSURE IN LOWER CHAMBER WAS IN LIMITS. FOUND HYD FLUID LEAKAGE AT RETAINER NUT SEAL.     DISASSEMBLED NLG LOWER BARREL ASSY IAW CMM 32-20-01 FOR REPACKING.  ASSEMBLED NLG STRUT WITH NEW SEAL.   COMPLIED WITH NOSE GEAR SHOCK STRUT SERVICING IAW MM 32-20-00, NO LEAKS NOTED, CHECKED GOOD.
